RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 1, Pages 58–66 (Mi vuu207)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Criterion of the stability of optimal route in the travelling salesman problem in case of a single vertex addition

E. E. Ivanko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: The criterion for the stability of optimal travelling salesman route in case of the insertion of a new vertex between two consequent vertexes is deduced. Number of experiments demonstrating stability areas are suggested for the Euclidean plane.

Keywords: travelling salesman problem, stability.

Full text: PDF file (340 kB)
References: PDF file   HTML file
UDC: 519.168
MSC: 90C27
Received: 04.08.2010

Citation: E. E. Ivanko, “Criterion of the stability of optimal route in the travelling salesman problem in case of a single vertex addition”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 1, 58–66

Citation in format AMSBIB
\Bibitem{Iva11}
\by E.~E.~Ivanko
\paper Criterion of the stability of optimal route in the travelling salesman problem in case of a~single vertex addition
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 1
\pages 58--66
\mathnet{http://mi.mathnet.ru/vuu207}


Linking options:
  • http://mi.mathnet.ru/eng/vuu207
  • http://mi.mathnet.ru/eng/vuu/y2011/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Ivanko, “Kriterii ustoichivosti optimalnykh reshenii minimaksnoi zadachi o razbienii na proizvolnoe chislo podmnozhestv pri izmenenii moschnosti iskhodnogo mnozhestva”, Tr. IMM UrO RAN, 18, no. 4, 2012, 180–194  mathnet  elib
    2. E. E. Ivanko, “Metod dinamicheskogo programmirovaniya v minimaksnoi zadache raspredeleniya zadanii s ravnotsennymi ispolnitelyami”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:1 (2013), 124–133  mathnet
    3. E. E. Ivanko, “Adaptive stability in combinatorial optimization problems”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 79–87  mathnet  crossref  mathscinet  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:204
    Full text:90
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020